MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424100
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the coil prematurely detached inside the microcatheter.The coil and the microcatheter were removed together as one unit.The procedure was completed successfully and no adverse consequence to the patient was reported.
 
Additional Manufacturer Narrative
The procedure was completed successfully and no adverse consequence to the patient was reported.The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the returned device revealed that the main coil was broken/ fractured from the delivery wire, the main coil was extensively stretched and the suture was damaged due to the stretching.In additional the delivery wire was found kinked likely due to handling.Function evaluation was unable to be performed as the main coil was broken/ fractured from the delivery wire.Information available indicated that the device was confirmed to be in good condition prior to use.It is most likely that the main coil sustained damage during the clinical procedure due to some procedural factors contributing to the reported and observed damages.Therefore, an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6062647
Report Number3008881809-2016-00236
Device Sequence Number10884514
Product Code HCG
UDI-Device Identifier07613252192336
UDI-Public(01)07613252192336(17)190531(10)19043199
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Catalogue NumberM0035424100
Device Lot Number19043199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2016
Supplement Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;